# SDR VTZA97672

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tt2 Sensor
- Part number: 31055017
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6353 - IAD-TYS - ABORTED TAKEOFF DUE TO NR 1 ENGINE TORQUE WENT TO 110 PERCENT WITH POWER LEVER .5 WAY.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TT2 SENSOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
